More hammocks
Banach Center Publications, Tome 26 (1990) no. 1, pp. 493-498
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064__26_1_493_498,
author = {Tobias Scheuer},
title = {More hammocks},
journal = {Banach Center Publications},
pages = {493--498},
year = {1990},
volume = {26},
number = {1},
doi = {10.4064/-26-1-493-498},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/-26-1-493-498/}
}
Tobias Scheuer. More hammocks. Banach Center Publications, Tome 26 (1990) no. 1, pp. 493-498. doi: 10.4064/-26-1-493-498
Cité par Sources :